Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 44, NWS Indianapolis, IN

October 26, 20104 counties in Indiana

NWS Indianapolis, IN issued this tornado warning at Oct 26, 2010, 8:30 AM EDT for 4 counties in Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 8:30 AM EDT (12:30 UTC)
Expired
Oct 26, 2010, 9:00 AM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 4:28 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -104 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-104 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WFUS53 KIND 261230
TORIND
INC045-107-121-165-261300-
/O.NEW.KIND.TO.W.0044.101026T1230Z-101026T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  PARKE COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 900 AM EDT

* AT 826 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
  TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
  DANGEROUS STORM WAS LOCATED 6 MILES NORTHWEST OF CLINTON...OR 15
  MILES NORTHEAST OF PARIS...AND MOVING NORTHEAST AT 80 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  BLOOMINGDALE...ROCKVILLE AND NEWPORT AROUND 835 AM EDT...
  TURKEY RUN STATE PARK...MARSHALL...JUDSON AND KINGMAN AROUND 840 AM
  EDT...
  ALAMO...SHADES STATE PARK...WALLACE AND WAVELAND AROUND 845 AM
  EDT...
  NEW MARKET AND WAYNETOWN AROUND 850 AM EDT...
  CRAWFORDSVILLE AND NEW RICHMOND AROUND 855 AM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 23 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4022 8697 3996 8671 3988 8690 3988 8702
      3982 8703 3963 8744 3980 8754
TIME...MOT...LOC 1230Z 232DEG 68KT 3978 8738

$$

NIELD
3 follow-up statements
772 
WWUS53 KIND 261241
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
841 AM EDT TUE OCT 26 2010

INC045-107-121-165-261300-
/O.CON.KIND.TO.W.0044.000000T0000Z-101026T1300Z/
FOUNTAIN-MONTGOMERY-PARKE-VERMILLION-
841 AM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR PARKE...SOUTHERN
VERMILLION...MONTGOMERY AND SOUTHEASTERN FOUNTAIN COUNTIES UNTIL 900
AM EDT/800 AM CDT/...

AT 842 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES.  THIS DANGEROUS STORM WAS LOCATED
11 MILES NORTHEAST OF ROCKVILLE...OR 16 MILES SOUTHWEST OF
CRAWFORDSVILLE...MOVING NORTHEAST AT 80 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  NEW MARKET AND WAYNETOWN AROUND 850 AM EDT...
  CRAWFORDSVILLE AND NEW RICHMOND AROUND 855 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4022 8697 3996 8671 3988 8690 3988 8702
      3982 8703 3963 8744 3980 8754
TIME...MOT...LOC 1241Z 232DEG 68KT 3990 8716

$$

77/TDUD
275 
WWUS53 KIND 261250
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
850 AM EDT TUE OCT 26 2010

INC045-107-121-165-261300-
/O.CON.KIND.TO.W.0044.000000T0000Z-101026T1300Z/
FOUNTAIN-MONTGOMERY-PARKE-VERMILLION-
850 AM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR PARKE...SOUTHERN
VERMILLION...MONTGOMERY AND SOUTHEASTERN FOUNTAIN COUNTIES UNTIL 900
AM EDT/800 AM CDT/...

AT 848 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES.  THIS DANGEROUS STORM WAS LOCATED 8
MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING NORTHEAST AT 80 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  CRAWFORDSVILLE AND NEW RICHMOND AROUND 855 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4022 8697 3996 8671 3988 8690 3988 8702
      3982 8703 3963 8744 3980 8754
TIME...MOT...LOC 1250Z 232DEG 68KT 3999 8697

$$

77/TDUD
800 
WWUS53 KIND 261300
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 AM EDT TUE OCT 26 2010

INC045-107-121-165-261307-
/O.EXP.KIND.TO.W.0044.000000T0000Z-101026T1300Z/
FOUNTAIN-MONTGOMERY-PARKE-VERMILLION-
900 AM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR PARKE...SOUTHERN VERMILLION...MONTGOMERY
AND SOUTHEASTERN FOUNTAIN COUNTIES WILL EXPIRE AT 900 AM EDT/800 AM
CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY 
COUNTY UNTIL 930 AM EDT.


LAT...LON 4022 8697 3996 8671 3988 8690 3988 8702
      3982 8703 3963 8744 3980 8754
TIME...MOT...LOC 1257Z 232DEG 68KT 4006 8682

$$

77/TDUD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:30 AM EDT, 2 hours earlier.

Area forecast discussion, Oct 26, 6:30 AM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 AM EDT TUE OCT 26 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...DEEPENING LOW PRESSURE OVER THE CENTRAL PLAINS WILL
SWEEP A STRONG COLD FRONT ACROSS CENTRAL INDIANA TODAY...BRINGING
THUNDERSTORMS AND VERY STRONG WINDS THIS MORNING AND AFTERNOON.
THE STRONG LOW WILL CONTINUE TO DEEPEN AND PUSH WELL NORTH OF THE
GREAT LAKES ON WEDNESDAY AND THURSDAY...BRINGING COOLER BUT WINDY
CONDITIONS. HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL THEN BUILD
ACROSS THE AREA AS THE WORK WEEK ENDS BRINGING MORE DRY BUT COOL
WEATHER.

&&

.NEAR TERM /TODAY/...

TODAY WILL BE ONE OF THE MORE ACTIVE...AND CHANGEABLE WEATHER DAYS
ACROSS CENTRAL INDIANA IN SOME TIME. THE STRONG COLD FRONT OVER
WESTERN MISSOURI EARLY THIS MORNING WILL SWEEP ACROSS THE STATE
TODAY AS LOW PRESSURE OVER MINNESOTA AND IOWA CONTINUES TO DEEPEN.
EXCELLENT DYNAMICS ARE IN PLACE AHEAD OF THE FRONT AS VERY
STRONG...NEGATIVELY TILTED WAVE WILL ACCOMPANY THE FRONT. GFS AND
NAM SUGGEST VERY STRONG POTENTIAL VORTICITY ADVECTION IN PLACE
AHEAD OF THE FRONT...WITH THE BEST OF THE BEST FORCING ACROSS THE
NORTHWEST PARTS OF THE FORECAST AREA. BUFKIT SOUNDINGS SHOW BEST
MOMENTUM TRANSFER ACROSS THE NORTHWEST PARTS OF THE FORECAST
AREA...WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE. FURTHERMORE THE
ONGOING WIND ADVISORY LOOKS IN VERY GOOD SHAPE AS THE 850MB LLJ
LOOKS TO TO BE BETWEEN 50 AND 70 KNTS DEPENDING UPON YOUR FAVORITE
MODEL. MAY UPGRADE TO HIGH WIND WARNING ACROSS THIS NORTHWEST
AREA. TIME HEIGHT SHOW EXCELLENT SATURATION TODAY AND STRONG
LIFT. FORECAST SOUNDINGS SHOW EXCELLENT SATURATION THIS MORNING
ALSO. SHEAR IS QUITE IMPRESSIVE AS GFS HELICITY IS NEAR 700.
LATEST RUNS ALSO SHOW MORE CAPE AVAILABLE AHEAD OF THE FRONT THIS
MORNING. SPC MESOSCALE ANALYSIS SHOWS STORM RELATIVE HELICITIES OF
600-750 AHEAD OF THE LINE...EXTENDING INTO SOUTHWEST INDIANA
ALREADY. CONVECTION HAS ALREADY DEVELOPED ALONG THE FRONT CROSSING
MISSOURI AND EXPECT THE PROPAGATION TO CONTINUE EASTWARD GIVEN THE
STRONG DYNAMICS IN PLACE. LATEST RUNS OF THE RAPID REFRESH MODEL
LOOKS TO HAVE A GOOD HANDLE ON THE DEVELOPMENT AND PROPAGATION OF
THE LINE...AND WILL FOLLOW THAT AS OPPOSED TO THE QUICKER NAM AND
GFS.

BEST TIMING LOOKS FOR LATE RUSH HOURS IN WESTERN CENTRAL
INDIANA...LATE MORNING FOR IND...KOKOMO...BLOOMINGTON AND EARLY
AFTERNOON FOR EASTERN PARTS OF CENTRAL INDIANA.

NONETHELESS THUNDERSTORMS...SOME SEVERE WILL BE EXPECTED TODAY.
WILL USE CATEGORICAL POPS...100 PERCENT. GIVEN THE VERY STRONG
SHEAR...SHORT LIVED TORNADOES CANNOT BE RULED OUT. FURTHERMORE ANY
STORMS THAT ARE ABLE TO MIX DOWN THE STRONG LLJ MAY RESULT IN
DAMAGE. EXPECT STEADY OR SLOWLY FALLING TEMPERATURES TODAY GIVEN
THE CLOUD COVER...RAIN AND COOLER AIR MOVING IN BEHIND THE FRONT.
ONLY EASTERN PARTS OF CENTRAL INDIANA MAY SEE A TEMPERATURE RISE
AS THE COLD FRONT SHOULD REACH THERE ONLY BY EARLY TO MID
AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...COLD FRONT WILL BE WELL
EAST OF CENTRAL INDIANA BY 00Z. FORECAST SOUNDINGS DRY OUT
CONSIDERABLY AS DO THE TIME HEIGHTS AS DRY AIR MIXES INTO THE
SYSTEM. HOWEVER THE STRONG DEEPENING LOW CONTINUES TO KEEP A
CONSIDERABLE PRESSURE GRADIENT ACROSS THE CENTRAL INDIANA AND
AREAS TO THE NORTH. THUS WILL AIM FOR A PARTLY CLOUDY FORECAST
TONIGHT. GIVEN THE EXPECTED MIXING WILL AIM FOR LOWS AT OR ABOVE
MAVMOS.

COOL DRY AIR CONTINUES TO STREAM ACROSS CENTRAL INDIANA ON
WEDNESDAY. TIME HEIGHTS SECTIONS REMAIN DRY AS DO THE FORECAST
SOUNDINGS. BUFKIT MOMENTUM TRANSFER ONCE AGAIN SUGGEST GUSTY WINDS
IN PLACE. GIVEN THE FALL OF THE DEWPOINTS TO THE LOWER 30S...FIRE
WEATHER CONDITIONS MAY BECOME A CONCERN...HOWEVER THIS WILL DEPEND
UPON RAINFALL AMOUNTS TODAY. FOR NOW WILL MENTION HEIGHT FIRE
DANGER ON WEDNESDAY. GIVEN THE GOOD MIXING AND SOUTHWEST FLOW
AHEAD OF A SECONDARY COLD FRONT WILL KEEP HIGH TEMPS ON WEDNESDAY
NEAR MAVMOS.

STRONGER COLD AIR ADVECTION BEGINS ON WEDNESDAY NIGHT AS THE
SECONDARY COLD FRONT PASSES. 850MB TEMPS BEGIN TO FALL TOWARD 0C
BY 12Z THURSDAY UNDER MOSTLY CLEAR SKIES. ALTHOUGH GOOD MIXING
REMAINS IN PLACE DUE TO THE STRONG LOW TO THE NORTH...TREND LOWS
1-2 DEGREES COOLER THAN MAVMOS.

DRY AND COLD AIR WILL BE IN PLACE ACROSS THE AREA ON THURSDAY
AS THE LOW CONTINUES TO PULL NORTHEAST AND HIGH PRESSURE ACROSS THE
SOUTHERN PLAINS SLOWLY BUILDS ACROSS THE AREA. NAM SUGGESTS 850MB
TEMPERATURES NEAR -2C ON THURSDAY. MORE CLOUDS EXPECTED ON
THURSDAY AS CONVECTIVE TEMPERATURE IN THE 40S SHOULD EASILY BE
REACHED. WILL AGAIN TREND HIGHS ON THURSDAY 1-2 COOLER THAN MAVMOS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

HIGH PRESSURE WILL KEEP THINGS DRY THROUGH SATURDAY. THEN...ECMWF
AND GFS FAIRLY CONSISTENT ON BRINGING A FRONTAL SYSTEM THROUGH ON
HALLOWEEN AND STALLING THE FRONT NEAR THE OHIO RIVER ON MONDAY.
SO...WILL ADD SLIGHT CHANCE POPS IN FOR THE SATURDAY NIGHT TO MONDAY
PERIOD.

TEMPERATURES WILL BE STARTING OFF SLIGHTLY BELOW NORMAL UNDER COOL
CANADIAN HIGH PRESSURE BEFORE WARMING DURING THE WEEKEND AHEAD OF
THE FRONTAL SYSTEM WITH SOUTHWEST LOW LEVEL FLOW PROVIDING WARM AIR
ADVECTION. WILL NEED TO INCREASE TEMPERATURES FOR THE WEEKEND
TRENDING TOWARD THE WARMER 12Z HPC NUMBERS.

&&

.AVIATION /261200Z TAF ISSUANCE/...

SHARP COLD FRONT CURRENTLY PUSHING EAST ACROSS ILLINOIS...WITH A
LINE OF CONVECTION ASSOCIATED WITH IT. COLD FRONT EXPECTED TO PASS
OVER THE TAF SITES 261400Z-261700Z. ELEVATED AND SOME SURFACE
BASED INSTABILITY AHEAD OF FEATURE...ALONG WITH LARGE SCALE LIFT
ASSOCIATED WITH APPROACHING UPPER TROUGH SUGGESTS LINE SHOULD HOLD
TOGETHER AS IT MOVES THROUGH. HIGHEST CONVECTIVE THREAT APPEARS
TO BE WITH THIS LINE...ALTHOUGH POTENTIAL EXISTS FOR SCATTERED
CONVECTION TO DEVELOP AHEAD OF LINE AS WELL. BRIEF IFR VISIBILITY
RESTRICTIONS PROBABLE WITHIN THE HEAVIER CELLS.

MODEL WIND DATA SUGGEST SURFACE WIND GUSTS 40-45 KTS PROBABLE FOR
A COUPLE HOURS EITHER SIDE OF FRONTAL PASSAGE...WITH HIGHER GUSTS
POSSIBLE IN THE CONVECTIVE LINE. WIND SHIFT WITH FRONTAL PASSAGE
SHOULD BE SIGNIFICANT..WITH WINDS 170-190 HEADINGS VEERING SHARPLY
TO 230-250 HEADINGS AFTER FRONTAL PASSAGE.

DOWNWARD MOTIONS QUITE STRONG IN THE WAKE OF FRONT...SO EXPECTING
CEILINGS TO SCATTER OUT DURING THE AFTERNOON. SURFACE WIND GUSTS
30-40KTS FROM 230-250 HEADINGS SHOULD CONTINUE INTO THE LATE AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-051-052-054>057-065.

WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ053-060>064-
067>072.

&&

SYNOPSIS...JP
NEAR TERM...JP
SHORT TERM...JP
LONG TERM....MK
AVIATION...JAS
Hazardous weather outlook, Oct 26, 4:23 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
423 AM EDT TUE OCT 26 2010

INZ021-028>031-035>049-051>057-060>065-067>072-270830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
423 AM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA TODAY. A LINE
OF THUNDERSTORMS IS EXPECTED TO MARCH ACROSS CENTRAL INDIANA DURING
THE MORNING AND EARLY AFTERNOON HOURS. THERE IS A HIGH RISK THAT
SOME OF THESE STORMS WILL BE SEVERE.

DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 65 MPH WILL BE
POSSIBLE WITH SOME OF THE SEVERE STORMS. FURTHERMORE...TORNADOES
WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY.
LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

FINALLY...VERY STRONG WINDS ARE EXPECTED AHEAD...ALONG AND
BEHIND THE FRONT. WIND GUSTS BETWEEN 40 AND 60 MPH WILL BE
POSSIBLE. SUSTAINED WINDS AND WIND GUSTS ARE EXPECTED TO DIMINISH
THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR MUCH OF THE
NORTHERN PARTS OF CENTRAL INDIANA. A WIND ADVISORY IS IN EFFECT
FOR SOUTHERN PARTS OF CENTRAL INDIANA.

PAY EXTRA ATTENTION TO THE WEATHER TODAY. ENSURE YOUR
FAMILY...COWORKERS...TEACHERS AND STUDENTS KNOW WHAT TO DO AND ARE
PREPARED IF A TORNADO WARNING OR SEVERE THUNDERSTORM WARNING IS
ISSUED FOR YOUR AREA. BE READY TO PUT YOUR SEVERE WEATHER
PREPAREDNESS PLAN INTO ACTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS NEAR 35 MPH AND LOW HUMIDITY MAY RESULT IN ELEVATED
FIRE DANGER ON WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND EARLY AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Oct 26, 8:14 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
814 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND DMG FILLMORE                39.67N 86.75W
10/26/2010                   PUTNAM             IN   LAW ENFORCEMENT

            TREE DOWN ON CAR WITH SOMEONE TRAPPED INSIDE...WORKING ON
            BEING RELEASED. POWER LINES ALSO DOWN ACROSS THE CITY. NO
            INJURIES REPORTED.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:47 AM EDTHigh Wind WarningINDBoone, Carroll, Clay, Clinton, Decatur, Delaware and 21 more12 hr
Oct 26, 7:42 AM EDTSevere Thunderstorm WarningINDClay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more63 min
Oct 26, 8:14 AM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Owen, Putnam and 2 more46 min
Oct 26, 8:44 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clay, Clinton, Fountain, Hendricks and 7 more46 min
Oct 26, 8:52 AM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 4 more38 min
Oct 26, 8:53 AM EDTTornado WarningINDBoone, Hendricks, Montgomery, Parke, Putnam37 min
Oct 26, 9:07 AM EDTTornado WarningINDDaviess, Greene, Martin38 min
Oct 26, 9:13 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Hancock, Hendricks and 7 more47 min
Oct 26, 9:25 AM EDTSevere Thunderstorm WarningINDBrown, Daviess, Greene, Jackson, Johnson, Lawrence and 4 more50 min
Oct 26, 9:28 AM EDTTornado WarningINDHendricks, Marion32 min
Oct 26, 9:34 AM EDTTornado WarningINDBrown, Jackson, Lawrence, Monroe41 min
Oct 26, 9:39 AM EDTTornado WarningINDJohnson, Marion, Morgan36 min
Oct 26, 9:45 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Howard, Johnson and 5 more45 min
Oct 26, 9:56 AM EDTTornado WarningINDHamilton, Madison, Tipton22 min
Oct 26, 9:59 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more46 min
Oct 26, 10:11 AM EDTTornado WarningINDBartholomew, Johnson, Shelby34 min
Oct 26, 10:14 AM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more76 min
Oct 26, 10:15 AM EDTTornado WarningINDDelaware, Hancock, Henry, Madison, Rush30 min
Oct 26, 10:26 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings, Rush, Shelby51 min
Oct 26, 10:27 AM EDTTornado WarningINDBartholomew, Decatur, Jackson, Jennings48 min
Oct 26, 10:43 AM EDTTornado WarningINDDecatur, Rush, Shelby28 min
Oct 26, 10:55 AM EDTTornado WarningINDRandolph35 min
Oct 26, 11:15 AM EDTTornado WarningINDDecatur, Jennings13 min

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.